# SDR C2XA08RI024

- Difficulty date: January 24, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 17,851 hours, 13,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2882 - CREW REPORTED GALLEY IDENTIFIER EXIT SIGN INOPERATIVE.  EWR MX REMOVED AND REPLACED NR 1 EMERGENCY FLOOR STRIP IAW EMB145 AMM 33-50-12 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
